# SDR AALA20140529012

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 69,614 hours, 24,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144N814210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE RT WW ON THE LOWER SURFACE OF THE PRESS DECK AT STATION 1160.  REMOVED CORROSION, ACCOMPLISHED HFEC INSPECTION & INSTALLED DOUBLER.
